# SDR SWIA202266464

- Difficulty date: August 23, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N207SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000643
- Aircraft time: 14,010 hours, 7,989 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CF III INBOARD SEAT TRACK HAS MULTIPLE GOUGES FROM FR 73 TO FR 84 AS MARKED     (C-CHECK RO 9/10/2022)    REMOVED AND REPLACED LH CF III INBD SEAT TRACK FROM FRAME 73 TO 84 REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-06 AND CIC PROTECTION REF CPM 51-25-00.  THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE.
